# SDR KBM2003F00019

- Difficulty date: August 21, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Link
- Part number: 350A33214500
- Condition: Loose
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PITCH CHANGE LINK BEARING HAS EXCESSIVE PLAY.  REPLACED WITH SERVICEABLE PC LINK.
